# SDR SWAA2024091924103

- Difficulty date: August 8, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 46,104 hours, 33,330 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Condition: Debonded
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED IB MAIN FLAP TRAILING EDGE WEDGE PANEL LOWER SKIN AT LT WING 2024-503970<[01] TOOL USED: CALIPER PN: 500-197-30; SN: A18229508; DUE DATE: 14-JAN-25.;[02] TOOL USED: HOT BONDER P/N:HCS9200B-AV; S/N:18196127; DUE DATE:25-JAN-25.;[03] EQUIPMENT P/N BONDMASTER 600M; S/N 220052310; DUE DATE 17-NOV-24 WAS USED ON STEP 13;[04] REPAIRED I/B MAIN FLAP TRAILING EDGE WEDGE PANEL AT LT WING IAW B737-700 SRM 57-53-01-2R-7 REPAIR 7. TOOL USED: POSITECTOR PN: POSITECTOR 6000 NS3; SN:767584; DUE DATE: 30/AUG/25. SEE INDIVIDUAL SIGNOFF BELOW.;[05] JOB TASK COMPLETED. RII INSPECTION COMPLETED.
